# SDR ASOA201001438

- Difficulty date: September 23, 2010
- Submitted: September 28, 2010
- Operation: Air carrier
- Aircraft: N970EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7527
- Aircraft time: 20,688 hours, 18,198 cycles
- Engine: Ge CF343B1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT WEB IS CRACKED AT FASTENER HOLE FOR DRAG ANGLE AND STIFFENER.   REMOVED CRACKED AFT WEB FROOM PAX DOOR.  REMOVED ASSOCIATED STIFFENERS AND ANGLES.  FIT, DRILLED AND INSTALLED SAME SERVICEABLE STIFFENERS AND ANGLES ONTO NEW WEB IAW SRM 51-42-06 AND 51-42-10.   INSTALLED NEW AFT WEB ONTO PAX IAW SRM 51-42-06 AND 51-42-13.
